Medical questions & health advice by board certified doctors
"I just took 70 tablets. What should I do?"
hyoscine, omprezole, domeperidone and paracode. What should I do?
This is an emergency and you should have presented to the emergency room. Taking many pills either by mistake or intentional is a medical and in some cases a psychiatric emergency and need prompt medical care. Pills can cause mild reactions from nausea, diarrhea to severe reactions that may be life threatening. If you have taken the pills by mistake, going to a emergency room is still necessary as soon as possible as they may be able to intervene or set up with follow up to monitor for long term effect of the drugs you took. If you did purposely, a psychiatrist should definitely be engaged to help you work through your psychiatric/psychological needs and to prevent future episodes of trying to self harm. Psychiatric problems are very common and people that need the help is not always plugged in. In any acute suicide attempt, a person may need a short in hospital stay to work out the reasons that caused a person to try to self harm in the first place and to assure safety. Thus, it is extremely important for you to search prompt medial medical care either on your emergency room or at least your primary care provider.
Need more info?See a psychiatrist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.